MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/088307380001500414

Медицинская библиотека · Journal of child neurology · 2000

Cerebral arteritis following methylphenidate use.

Schteinschnaider A, Plaghos L L, Garbugino S, Riveros D, Lazarowski A, Intruvini S, Massaro M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Stroke is a well-documented complication of amphetamine abuse. Methylphenidate, chemically and pharmacologically similar to amphetamines, is widely used in the treatment of attention deficit disorder in children. The possibility of vasculitis connected to methylphenidate should not be surprising. A case is reported of stroke associated with ingestion of methylphenidate in an 8-year-old boy. Family history was negative and other causes of vasculitis were excluded. We draw your attention to the risk of using methylphenidate for a long period of time.

Для цитирования: Schteinschnaider A, Plaghos L L, Garbugino S, Riveros D, Lazarowski A, Intruvini S, Massaro M. Cerebral arteritis following methylphenidate use.. Journal of child neurology. 2000. DOI: 10.1177/088307380001500414.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.